# SDR CALA0400742

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 54,992 hours, 28,557 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C229101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD SIDE OF FRAME CORRODED IN FORWARD CARGO PIT AT STA 500D BETWEEN S27L AND S28L.  INSTALLED REPAIR IAW SRM 53-00-07, FIGURE 205.
